American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Gxx) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Lassina Dembélé. On the computation of algebraic modular forms on compact inner forms of $\mathbf{GSp}_4$. Math. Comp. 83 (2014) 1931-1950.
Abstract, references, and article information   
View Article: PDF

[2] W. Duke. Continued fractions and modular functions. Bull. Amer. Math. Soc. 42 (2005) 137-162. MR 2133308.
Abstract, references, and article information   
View Article: PDF

[3] Emmanuel Halberstadt and Alain Kraus. On the modular curves $Y_E(7)$. Math. Comp. 69 (2000) 1193-1206. MR 1651758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Patricia L. Pacelli. Uniform bounds for stably integral points on elliptic curves. Proc. Amer. Math. Soc. 127 (1999) 2535-2546. MR 1676288.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Alexander Goncharov. Volumes of hyperbolic manifolds and mixed Tate motives. J. Amer. Math. Soc. 12 (1999) 569-618. MR 1649192.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Yves Martin and Ken Ono. Eta-quotients and elliptic curves. Proc. Amer. Math. Soc. 125 (1997) 3169-3176. MR 1401749.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1